Published in

American Astronomical Society, Astrophysical Journal, 1(604), p. 272-283, 2004

DOI: 10.1086/381242

Links

Tools

Export citation

Search in Google Scholar

Theoretical Examination of the Lithium Depletion Boundary

Journal article published in 2004 by Christopher J. Burke ORCID, Marc H. Pinsonneault ORCID, Alison Sills
This paper was not found in any repository, but could be made available legally by the author.
This paper was not found in any repository, but could be made available legally by the author.

Full text: Unavailable

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Green circle
Published version: archiving allowed
Data provided by SHERPA/RoMEO
Beta version